# SDR HEEA087819

- Difficulty date: June 23, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 13,694 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Restraint
- Part number: 206011117003
- Condition: Sticking
- Location: Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP RESTRAINT STICKING. SHOP REPAIR.
